MathSciNet Relay Station
MathSciNet bibliographic data
MR1749317 (2000m:30033) 30C80
Hinkkanen, A. On a maximum principle in Bergman space. J. Anal. Math. 79 (1999), 335–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement